Arkansas, 2011

Flash Flooding and Hail in Arkansas, May 23 to 24, 2011

May 23 to 24, 2011 · NWS TSA · 20 events in 6 counties and zones

Thunderstorms developed during the early morning hours across northeastern Oklahoma and southeastern Kansas in response to an approaching upper level disturbance and increasing low level jet. These storms moved southeast into northwestern Arkansas during the late morning and early afternoon producing some flash flooding.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
4
Injuries
0
Property damage
$51,000
Crop damage
None recorded
Events
20

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TSA wrote it up.

Thunderstorms developed during the early morning hours across northeastern Oklahoma and southeastern Kansas in response to an approaching upper level disturbance and increasing low level jet. These storms moved southeast into northwestern Arkansas during the late morning and early afternoon producing some flash flooding. Another round of severe thunderstorms moved into northwestern Arkansas during the evening hours producing damaging wind, large hail, and additional flash flooding.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the first event at May 23, 11:12 AM CST, 1 hour 48 minutes earlier.

Area forecast discussion, May 23, 11:12 AM CST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1212 PM CDT MON MAY 23 2011

.DISCUSSION...
CONTINUED THUNDERSTORM CHANCES WILL RESULT IN PERIODS OF MVFR
CIGS...BRIEF IFR CIGS AND MVFR/IFR VSBYS AS THE WEATHER PATTERN
WILL REMAIN UNSETTLED FOR ALL OF THE AREA THIS TAF PERIOD.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...23
LONG TERM....18
Hazardous weather outlook, May 23, 11:58 AM CST, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1258 PM CDT MON MAY 23 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1258 PM CDT MON MAY 23 2011

..FLASH FLOODING IS ONGOING ACROSS PARTS OF EASTERN OKLAHOMA AND
  NORTHWEST ARKANSAS THIS AFTERNOON...

 SEVERE STORMS AGAIN LATER TODAY...INCLUDING THE POTENTIAL FOR VERY LARGE
  HAIL... AND ISOLATED TORNADO POTENTIAL...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TORNADO.
	RISK...ELEVATED.
	AREA....NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
 	ONSET...AFTER 4 PM.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING

DISCUSSION...
TRAINING CONVECTION REMAINS ACROSS FAR NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS THIS AFTERNOON...AN HAS RESULTED IN FLASH
FLOODING IN THOSE AREAS.

LATER THIS AFTERNOON...AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE
REGION...THIS SYSTEM WILL INTERACT WITH THE MOIST AND VERY UNSTABLE
CONDITIONS IN PLACE. AREAL COVERAGE OF STRONG TO SEVERE THUNDERSTORMS
IS EXPECTED TO INCREASE FURTHER WEST...CLOSER THE MAIN SYNOPTIC
BOUNDARY. HOWEVER...OUTFLOW BOUNDARIES LAID DOWN BY PREVIOUS
CONVECTION WILL ALSO AID AS A TRIGGER AS WELL. LOCALLY BACKED
SURFACE FLOW IN THE VICINITY OF THE OUTFLOW BOUNDARIES MAY BE
SUFFICIENT TO PRODUCE TORNADIC STORMS IN ADDITION TO LARGE HAIL.

ADDITIONAL FLOODING WILL REMAIN A HIGH CONCERN OVERNIGHT...ESPECIALLY
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS LATER ROUNDS OF
THUNDERSTORMS ARE EXPECTED TO TRAVERSE THE ALREADY SATURATED OR
FLOODED AREAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY AND WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND
                        POTENTIAL.
THURSDAY THROUGH SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A HIGH END SEVERE EVENT IS IN THE WORKS FOR TUESDAY AS STRONG
SHORTWAVE ENERGY IS POISED TO DIVE INTO THE GREAT BASIN BY
TONIGHT...AND THEN EJECT NORTHEAST ACROSS THE SOUTHERN PLAINS ON
TUESDAY...WITH THE UPPER TROUGH TAKING ON A NEGATIVE TILT AS THIS
ENERGY ROUNDS THE BASE OF THE PARENT TROUGH. THE LIFT FROM THIS
SYSTEM WILL BE OPTIMALLY TIMED FOR PEAK HEATING ALONG THE
DRYLINE...WHICH WILL SET UP OVER CENTRAL OKLAHOMA TUESDAY
AFTERNOON. THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP AND
BECOME SEVERE...WITH PLENTY OF INSTABILITY AND SHEAR AVAILABLE TO
PRODUCE ORGANIZED...ROTATING STORMS. VERY LARGE HAIL...DAMAGING
WINDS...AND TORNADOES...SOME STRONG...WILL BE POSSIBLE WITH THESE
STORMS AS THEY MOVE EAST INTO EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS TUESDAY EVENING.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS WILL NEED TO PAY CLOSE ATTENTION TO THE WEATHER
OVER THE NEXT COUPLE OF DAYS....ESPECIALLY TUESDAY WHERE THE
HIGHEST POTENTIAL FOR SIGNIFICANT SEVERE WEATHER EXISTS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 23, 11:15 AM CST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1215 PM CDT MON MAY 23 2011

OKZ069-231745-
ADAIR OK-
1215 PM CDT MON MAY 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL AND NORTHERN ADAIR

AT 1215 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
PROCTOR...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BARON...CHRISTIE AND PROCTOR.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3596 9455 3584 9476 3587 9481 3589 9481
      3606 9474
TIME...MOT...LOC 1715Z 217DEG 19KT 3588 9478
Local storm report, May 23, 11:26 AM CST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1226 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     TSTM WND GST     SUMMERFIELD             34.90N 94.87W
05/22/2011  E70 MPH          LE FLORE           OK   EMERGENCY MNGR

&&

MEP
Local storm report, May 23, 11:46 AM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1246 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     FLASH FLOOD      2 E LENAPAH             36.85N 95.60W
05/23/2011                   NOWATA             OK   FIRE DEPT/RESCUE

            HIGHWAY 10 CLOSED JUST EAST OF LENAPAH DUE TO HIGH WATER.
            WATER CONTINUING AT 11 AM.

1110 AM     FLASH FLOOD      10 E NOWATA             36.70N 95.46W
05/23/2011                   NOWATA             OK   PUBLIC

            COUNTY ROAD NORTH OF HWY 60 ALONG THE NOWATA AND CRAIG
            COUNTY LINE WAS FLOODED AND IMPASSABLE.

1125 AM     FLASH FLOOD      CENTRALIA               36.80N 95.33W
05/23/2011                   CRAIG              OK   PUBLIC

            WATER STARTING TO FLOOD SOME ROADS IN THE AREA.

1130 AM     FLASH FLOOD      8 N VINITA              36.75N 95.15W
05/23/2011                   CRAIG              OK   EMERGENCY MNGR

            WATER RISING OUT OF DITCHES AND OVER THE COUNTY ROADS.
            AREAS INCLUDE THOSE AROUND BLEW JACKET AND PYRAMID
            CORNERS.

&&

SAA
Local storm report, May 23, 11:59 AM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1259 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     FLASH FLOOD      WELCH                   36.87N 95.10W
05/23/2011                   CRAIG              OK   EMERGENCY MNGR

            HIGHWAY 10 EAST OF WELCH CLOSED IN SEVERAL PLACES.

1250 PM     FLASH FLOOD      5 N VINITA              36.71N 95.15W
05/23/2011                   CRAIG              OK   EMERGENCY MNGR

            WATER OVER HIGHWAY 2 IN SEVERAL PLACES....GOING NORTH
            TOWARD PYRAMID CORNERS.

1250 PM     FLASH FLOOD      5 E PYRAMID CORNERS     36.80N 95.05W
05/23/2011                   CRAIG              OK   EMERGENCY MNGR

            HIGHWAY 25 GOING EAST FROM PYRAMID CORNERS THROUGH
            BLUEJACKET CLOSED IN SEVERAL PLACES...NEARLY TO HIGHWAY
            69.

&&

SAA
Special weather statement, May 23, 12:03 PM CST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
103 PM CDT MON MAY 23 2011

ARZ010-231830-
WASHINGTON AR-
103 PM CDT MON MAY 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     NORTHERN WASHINGTON

AT 102 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF FAYETTEVILLE TO 2 MILES SOUTHWEST
OF VINEY GROVE...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...SHADY GROVE...WALNUT GROVE...
FAYETTEVILLE...SPRINGDALE...FARMINGTON...VINEY GROVE...WHEELER...
JOHNSON...SONORA...TONTITOWN AND OAK GROVE.

NICKEL SIZE HAIL WAS REPORTED AT 1252 PM WITH THIS LINE OF STORMS.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3604 9408 3594 9444 3620 9422 3620 9394
TIME...MOT...LOC 1802Z 230DEG 22KT 3611 9410 3600 9433
Local storm report, May 23, 12:56 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
156 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     HAIL             QUAPAW                  36.95N 94.79W
05/23/2011  E1.00 INCH       OTTAWA             OK   POST OFFICE

            MOSTLY DIME SIZED BUT A FEW AS BIG AS A QUARTER.

&&

KAH

The radar

The Springfield radar (KSGF), 96 km away, was scanning. The volume nearest the first event began at 18:58 UTC.

Open the radar archive at this moment

Event by event

13 thunderstorm wind, 5 flash flood, 2 hail. Local standard time, as filed.

Flash Flood, Carroll

When
May 23, 1:00 PM CST to 3:30 PM CST
Where
Carroll County, 2 mi SW of Busch to 1.31 mi SSW of Busch
Cause
Heavy Rain
Reported by
Fire Department/Rescue
Coordinates
36.446, -93.840

Flooding was reported along Route 187 northwest of Eureka Springs in the vicinity of Oak Ranch.

Flash Flood, Washington

When
May 23, 2:14 PM CST to 3:30 PM CST
Where
Washington County, Prairie Grove to 0.62 mi S of Prairie Grove
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
35.980, -94.320

Several roadways were flooded in and around Prairie Grove.

Flash Flood, Washington

When
May 23, 3:00 PM CST to 5:30 PM CST
Where
Washington County, 5 mi S of Fayetteville to 1.35 mi S of West Fork
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
35.998, -94.170

Multiple roads were flooded and impassable in the Prairie Grove and West Fork areas. Rescue crews were dispatched.

Thunderstorm Wind, Crawford

When
May 23, 8:22 PM CST
Where
Crawford County, 2 mi NE of Rudy
Measured
56 kt (64 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
35.550, -94.255

Several mobile homes were damaged by strong thunderstorm wind near Rudy.

Thunderstorm Wind, Crawford

When
May 23, 8:23 PM CST
Where
Crawford County, Van Buren
Measured
52 kt (60 mph) measured gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
35.430, -94.350

Strong thunderstorm wind snapped power poles and blew down trees. An Emergency Manager measured wind gusts to 60 mph with these storms.

Thunderstorm Wind, Crawford

When
May 23, 8:24 PM CST
Where
Crawford County, Mountainburg
Measured
56 kt (64 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
35.630, -94.170

Strong thunderstorm wind blew down power lines.

Thunderstorm Wind, Crawford

When
May 23, 8:30 PM CST
Where
Crawford County, Alma
Measured
56 kt (64 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
35.480, -94.230

Strong thunderstorm wind blew down power lines.

Flash Flood, Benton

When
May 23, 8:30 PM CST to May 24, 1:30 AM CST
Where
Benton County, Gallitin to 0.49 mi NNW of Pedro
Cause
Heavy Rain
Deaths
4 direct, 0 indirect
Reported by
Newspaper
Coordinates
36.200, -94.430

Three to five inches of rain fell across much of Benton County, resulting in numerous flooded roads. A vehicle was driven into at least four feet of flood water flowing across Shinn Spring Road and was washed downstream. On the 25th, the vehicle was recovered by divers in 10 feet of water in Butler Creek just upstream of its confluence with the Illinois River and about one mile downstream of where the vehicle entered the creek. The bodies of one woman and two children were found in the backseat of the car. Another woman who was in the vehicle was never recovered.

Thunderstorm Wind, Sebastian

When
May 23, 8:35 PM CST
Where
Sebastian County, 1.01 mi ENE of Ft Smith
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
35.385, -94.403

Strong thunderstorm wind blew down trees.

Hail, Sebastian

When
May 23, 8:45 PM CST
Where
Sebastian County, 1.42 mi SE of Ft Smith
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
35.365, -94.403

Thunderstorm Wind, Sebastian

When
May 23, 8:45 PM CST
Where
Sebastian County, 1.4 mi SE of Ft Smith
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
35.366, -94.402

Thunderstorm wind gusts to 60 mph were estimated by emergency management personnel.

Thunderstorm Wind, Crawford

When
May 23, 8:48 PM CST
Where
Crawford County, Rudy
Measured
56 kt (64 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
35.530, -94.280

Strong thunderstorm wind blew down power lines.

Thunderstorm Wind, Crawford

When
May 23, 8:55 PM CST
Where
Crawford County, Mulberry
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
35.500, -94.050

Emergency management personnel estimated 70 mph thunderstorm wind gusts.

Thunderstorm Wind, Franklin

When
May 23, 9:00 PM CST
Where
Franklin County, 0.52 mi NW of Meg
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
35.405, -93.887

Strong thunderstorm wind damaged the roof of a home in Meg.

Thunderstorm Wind, Crawford

When
May 23, 9:05 PM CST
Where
Crawford County, 3 mi N of Mulberry
Measured
61 kt (70 mph) estimated gust
Reported by
Department of Highways
Coordinates
35.543, -94.050

Strong thunderstorm wind blew down trees.

Thunderstorm Wind, Franklin

When
May 23, 9:10 PM CST
Where
Franklin County, 0.59 mi N of Webb City
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
35.489, -93.829

Strong thunderstorm wind blew down trees.

Thunderstorm Wind, Franklin

When
May 23, 9:15 PM CST
Where
Franklin County, 4 mi S of Ozark
Measured
61 kt (70 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
35.442, -93.830

Strong thunderstorm wind damaged the roof of a home.

Hail, Franklin

When
May 23, 9:15 PM CST
Where
Franklin County, 4 mi S of Ozark
Measured
1 in hail
Reported by
Public
Coordinates
35.442, -93.830

Thunderstorm Wind, Franklin

When
May 23, 9:25 PM CST
Where
Franklin County, 3 mi S of Altus
Measured
61 kt (70 mph) estimated gust
Property damage
$5,000
Reported by
Department of Highways
Coordinates
35.407, -93.770

Strong thunderstorm wind blew down trees and power lines in the Denning area.

Flash Flood, Franklin

When
May 23, 9:43 PM CST to May 24, 1:00 AM CST
Where
Franklin County, 0.71 mi NNW of Webb City to 0.81 mi NW of Webb City
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
35.489, -93.835

Portions of Highway 64 in Ozark were flooded and impassable.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Flash Flood, Benton2011-05-2325FemaleVehicle/Towed TrailerDirect
Flash Flood, Benton2011-05-2330FemaleVehicle/Towed TrailerDirect
Flash Flood, Benton2011-05-235MaleVehicle/Towed TrailerDirect
Flash Flood, Benton2011-05-230FemaleVehicle/Towed TrailerDirect

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2011Every state in 2011This day in weather historyWarnings in Arkansas, May 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 311551, 311553, 311554, 311555, 311557, 311558, 311559, 317433, 311561, 311562, 316070, 311563, 311564, 311566, 311567, 311568, 311569, 316076, 311572, 311573.